# SDR SIMA20220610003

- Difficulty date: June 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N242NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000601
- Aircraft time: 14,549 hours, 9,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240407
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240407
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGTIP FWD SPAR CRACKED. REPLACE PER EO-EJ-57AD-017 IAW AMM.-C/A-REMOVED AND INSTALLED SERVICEABLE LH WING TIP IAW ERJ175 AMM 57-30-00.
